Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 6, Pages 393-398

On 3-topological version of θ-regularity

Department of Mathematics, Faculty of Electrical Engineering and Computer Science, Technical University of Brno, Technická 8, Brno 616 69, Czech Republic

Received 14 July 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Martin M. Kovár, “On -topological version of -regularity,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 6, pp. 393-398, 2000. doi:10.1155/S0161171200001678